Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Excessive Sweating - any help?
lajygal posted:
My mom had PD and has excessive sweating in the morning. Using a fan doesn't help, she says. She is hydrating. Anything else we can try to cool her down?

lajygal responded:
  • * correction HAS PD.
    Mark A Stacy, MD responded:
    Dear lajygal
    Excessive sweating in PD is often a result of blood level changes in levodopa - the active ingredient of Sinemet or carbidopa/levodopa - and can occur at either peak or low levels. In this case it sounds like it is after a last dose the night before.

    There are several strategies: If she takes her last dose at supper, you may want to discuss a dose just before bedtime with her neurologist. If she is already taking a bedtime dose, taking her first dose earlier - even before she first gets out of bed may help. Finally adding other PD medications may prolong the benefit (and avoid the low blood levels) of levodopa. In short, this is an issue that may improve with some discussion with her doctor.
    lajygal replied to Mark A Stacy, MD's response:
    thanks so much for replying. I will let her know what you have suggested,

    Helpful Tips

    Do you have vivid dreams?Expert
    Vivid dreams in Parkinson's Disease are quite common. They may be accompanied by yelling or thrashing about during sleep. If this is ... More
    Was this Helpful?
    37 of 49 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center